MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/420MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/420MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.003.464S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal on (b)(6) 2018, of a lateral entry femoral recon nail due to a reported pain.There was no surgical delay.The procedure was successfully completed, and patient status is stable.This report is for one (1) 11mm ti lateral entry femoral recon nail.This is report 1 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history lot: manufacturing location: (b)(4).Manufacturing date: 28-oct-2013.Part number: 04.003.464, 11mm ti lateral entry femoral recon nail-ex/420mm/rt.Lot number: 7516428 (non-sterile).This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/420MM/RT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8048604
Report Number2939274-2018-54888
Device Sequence Number16528950
Product Code HSB
UDI-Device Identifier10886982082299
UDI-Public(01)10886982082299
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040336
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.003.464S
Device Catalogue Number04.003.464S
Device Lot Number7516428
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date11/30/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight99